Seguir
António Caetano
António Caetano
Email confirmado em ua.pt - Página inicial
Título
Citado por
Citado por
Ano
Local growth envelopes of spaces of generalized smoothness: the subcriticalcase
AM Caetano, SD Moura
Mathematische Nachrichten 273 (1), 43-57, 2004
552004
Local growth envelopes of spaces of generalized smoothness: the critical case
AM Caetano, SD Moura
MATHEMATICAL INEQUALITIES AND APPLICATIONS 7, 573-606, 2004
452004
Sharp embeddings of Besov spaces involving only logarithmic smoothness
AM Caetano, A Gogatishvili, B Opic
Journal of Approximation Theory 152 (2), 188-214, 2008
442008
About approximation numbers in function spaces
AM Caetano
Journal of approximation theory 94 (3), 383-395, 1998
411998
Local growth envelopes of Besov spaces of generalized smoothness
AM Caetano, W Farkas
Zeitschrift für Analysis und ihre Anwendungen 25 (3), 265-298, 2006
402006
Approximation by functions of compact support in Besov-Triebel-Lizorkin spaces on irregular domains
AM Caetano
Studia Math 142 (1), 47-63, 2000
352000
Atomic and molecular decompositions in variable exponent 2-microlocal spaces and applications
A Almeida, A Caetano
arXiv preprint arXiv:1508.02364, 2015
322015
Embeddings and the growth envelope of Besov spaces involving only slowly varying smoothness
AM Caetano, A Gogatishvili, B Opic
Journal of Approximation Theory 163 (10), 1373-1399, 2011
272011
Local growth envelopes of Triebel-Lizorkin spaces of generalized smoothness
AM Caetano, HG Leopold
Journal of Fourier Analysis and Applications 12 (4), 427-445, 2006
272006
Variable exponent Besov–Morrey spaces
A Almeida, A Caetano
Journal of Fourier Analysis and Applications 26 (1), 5, 2020
232020
On generalized Besov and Triebel–Lizorkin spaces of regular distributions
AM Caetano, HG Leopold
Journal of Functional Analysis 264 (12), 2676-2703, 2013
232013
Continuity envelopes of spaces of generalised smoothness: a limiting case; embeddings and approximation numbers
AM Caetano, DD Haroske
Journal of Function Spaces and Applications 3 (1), 33-71, 1900
23*1900
On 2-microlocal spaces with all exponents variable
A Almeida, A Caetano
Nonlinear Analysis: Theory, Methods & Applications 135, 97-119, 2016
222016
Compactness in quasi-Banach function spaces and applications to compact embeddings of Besov-type spaces
A Caetano, A Gogatishvili, B Opic
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 146 (5 …, 2016
212016
Weyl numbers in sequence spaces and sections of unit balls
AM Caetano
Journal of functional analysis 106 (1), 1-17, 1992
171992
Density results for Sobolev, Besov and Triebel–Lizorkin spaces on rough sets
AM Caetano, DP Hewett, A Moiola
Journal of Functional Analysis 281 (3), 109019, 2021
152021
Real interpolation of generalized Besov-Hardy spaces and applications
A Almeida, A Caetano
Journal of Fourier Analysis and Applications 17 (4), 691-719, 2011
152011
Weyl numbers in function spaces
AM Caetano
Forum Mathematicum 2 (2), 249-264, 1990
151990
Generalized Hardy spaces
A Almeida, AM Caetano
Acta Mathematica Sinica, English Series 26 (9), 1673-1692, 2010
142010
Weyl numbers in function spaces II
AM Caetano
Forum Mathematicum 3 (3), 613-621, 1991
131991
O sistema não pode efectuar a operação agora. Tente mais tarde.
Artigos 1–20